Anyone feel off with HCG?
So I’ve been taking HCG with my TRT for around 8 months, started 500iu twice weekly then 250iu EOD then 125iu EOD and even as little as 75iu EOD.
I’ve had various blood tests that show my E2 isn’t elevated either, the next day after an HCG shot I just feel extremely off.
I have like a tense feeling in my testicles that I’d unpleasant and feel kind of like a shrinking feeling in my muscles and body, also I feel strange mentally, almost like I just don’t feel right.
Has anyone else noticed this?
I actually tried coming off HCG for over a week and felt so much better but I want to retain my testicle size and fertility so for me HCG is a must but I honestly don’t like how it makes me feel.
I know it’s supposed to be an LH analogue but I can’t help but think that it’s really not good for the male body, almost like it’s a foreign unknown substance and my body somehow doesn’t agree with it?